PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 49 | 1 | 253-258
Tytuł artykułu

Equivariant Nielsen theory

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
49
Numer
1
Strony
253-258
Opis fizyczny
Daty
wydano
1999
Twórcy
autor
  • Department of Mathematics, Bates College, Lewiston, ME 04240, U.S.A.
Bibliografia
  • [BoG] L. Borsari and D. Gonçalves, G-deformation to fixed point free maps via obstruction theory, unpublished (1989).
  • [B] R. Brooks, Certain subgroups of the fundamental group and the number of roots of f(x)=a, Amer. J. Math. 95 (1973), 720-728.
  • [Br] R. F. Brown, Nielsen fixed point theory on manifolds, these proceedings.
  • [Du] H. Duan, The Lefschetz number of selfmaps of Lie groups, Proc. Amer. Math. Soc. 104 (1988), 1284-1286.
  • [F] E. Fadell, Two vignettes in fixed point theory, in: Topological Fixed Point Theory and Applications (Tianjin, 1988), B. Jiang (ed.), Lecture Notes in Math. 1411, Springer, Berlin, 1989, 46-51.
  • [FW] E. Fadell and P. Wong, On deforming G-maps to be fixed point free, Pacific J. Math. 132 (1988), 277-281.
  • [Fa] P. Fagundes, Equivariant Nielsen coincidence theory, in: 10th Brazilian Topology Meeting (São Carlos, 1996), P. Schweitzer (ed.), Matemática Contempoȓanea 13, Sociedade Brasileira de Matemática, Rio de Janeiro, 1997, 117-142.
  • [GW] D. Gonçalves and P. Wong, Homogeneous spaces in coincidence theory, in: 10th Brazilian Topology Meeting (São Carlos, 1996), P. Schweitzer (ed.), Matemática Contempoȓanea 13, Sociedade Brasileira de Matemática, Rio de Janeiro, 1997, 143-158.
  • [J] B. Jiang, Lectures on Nielsen Fixed Point Theory, Contemp. Math. 14, Amer. Math. Soc., Providence, 1983.
  • [K] T. Kiang, The Theory of Fixed Point Classes, Science Press, Springer, Berlin-Beijing, 1989.
  • [S] H. Schirmer, Mindestzahlen von Koinzidenzpunkten, J. Reine Angew. Math. 194 (1955), 21-39.
  • [V] A. Vidal, Äquivariante Hindernistheorie für G-Deformationen, Dissertation, Universität Heidelberg, Heidelberg, 1985.
  • [Wi] D. Wilczyński, Fixed point free equivariant homotopy classes, Fund. Math. 123 (1984), 47-60.
  • [W1] P. Wong, Equivariant Nielsen fixed point theory and periodic points, in: Nielsen Theory and Dynamical Systems (Mt. Holyoke, 1992), C. McCord (ed.), Contemp. Math. 152, Amer. Math. Soc., Providence, 1993, 341-350.
  • [W2] P. Wong, Fixed point theory for homogeneous spaces, Amer. J. Math. 120 (1998), 23-42.
  • [W3] P. Wong, Root theory for G-maps, in preparation.
  • [W4] P. Wong, Equivariant Nielsen fixed point theory for G-maps, Pacific J. Math. 150 (1991), 179-200.
  • [W5] P. Wong, Equivariant Nielsen numbers, Pacific J. Math. 159 (1993), 153-175.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv49i1p253bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.